MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293071030
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the stent deployed inadvertently.A 7 x 100 x 130 innova¿ was selected for a procedure.During preparation, while injecting saline in the yellow flush port, the stent came out of the sheath.The stent was not used on the patient.The procedure was completed with a different device.There were no patient complications reported.
 
Additional Manufacturer Narrative
Updated: device evaluated by mfr., eval summary attached, method codes, results codes, conclusion codes.Device evaluated by mfr: returned product consisted of an innova self-expanding stent delivery system (sds).The outer shaft, middle shaft, inner sheath and the remainder of the device were checked for damage.The outer sheath was kinked at the nosecone.No damage was noticed on the mid-shaft.The stent was returned inside the device and was partially deployed approximately 8mm from the markerband.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.The most probable root cause is considered handling damage as the event occurred prior to patient contact.Bsc id (b)(4)/tw 4814419.
 
Event or Problem Description

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6988874
Report Number2134265-2017-10570
Device Sequence Number118274
Product Code NIP
UDI-Device Identifier08714729874119
UDI-Public08714729874119
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberH74939293071030
Device Catalogue Number39293-07103
Device Lot Number20176449
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2017
Initial Date Received by Manufacturer 10/09/2017
Supplement Date Received by Manufacturer11/06/2017
Initial Report FDA Received Date10/30/2017
Supplement Report FDA Received Date11/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1